# SDR DL72S982169

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421DA
- Make and model: Boeing 727232
- Aircraft serial: 21274
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND IN THE SKIN, STRINGER AND BS 940 FITTING ON THE RT SIDE OF THE AC AT STRINGER 8A.  STRINGER 18A CONTAINED AN APPROX 2 LONG CRACK, THE SKIN AND FITTING UPON BHEC INSPECTION YEILDED CRACK INDICATIONS.  REPAIRED PER ERA 332374-14.
